# SDR YENA2023060900620

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 02280
- Aircraft time: 70,355 hours, 25,227 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1527, EWR-MCO. 'DESCENDING THI 15K IN FLIGHT COMPLAINED OF STRONG ODOR IN TOWARD AFT CABIN. CONFIRMED BY MULTIPLE CUSTOMERS; COMPLIED WITH INFO NOTICE 2017-T015 ACCOMPLISHED TSM 05-50-00-810-831-A  A/C OK TO CONTINUE IN SVC NO ODORS DETECTED.'
